# SDR SWAA2015052039892

- Difficulty date: March 30, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 40,062 hours, 17,967 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 411A2750
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR LINER HANDLE HOUSING CRACKED.  R & R HANDLE IAW AMM.
